Projections de mouvements browniens régularisés via l'action d'un groupe de Lie hilbertien
Annales Mathématiques Blaise Pascal, Tome 3 (1996) no. 1, pp. 103-110.
@article{AMBP_1996__3_1_103_0,
     author = {Paycha, S. and Arnaudon, Marc},
     title = {Projections de mouvements browniens r\'egularis\'es via l'action d'un groupe de {Lie} hilbertien},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {103--110},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {1},
     year = {1996},
     doi = {10.5802/ambp.56},
     zbl = {0856.60013},
     mrnumber = {1397327},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.56/}
}
S. Paycha; M. Arnaudon. Projections de mouvements browniens régularisés via l'action d'un groupe de Lie hilbertien. Annales Mathématiques Blaise Pascal, Tome 3 (1996) no. 1, pp. 103-110. doi : 10.5802/ambp.56. https://ambp.centre-mersenne.org/articles/10.5802/ambp.56/

1. M. Arnaudon, S. Paycha, Factorization of semi-martingales on infinite dimensional principal bundles, Stochastics and Stochastic Reports, Vol. 53, p.81-107 | Zbl 0853.58110

2. M. Arnaudon, S. Paycha, Regularisable and minimal orbits for group actions in infinite dimensions , Manuscript 1995

3. M. Arnaudon, S. Paycha, The geometric and physical relevence of some stochastic tools on Hilbert manifolds, Manuscript 1995

4. M. Arnaudon, Semi-martingates dans les espaces homogènes, Ann.Inst. Henri Poincaré, Vol 29, n.2, 1993, p 269-288 | Numdam | MR 1227420 | Zbl 0779.60045

M. Arnaudon, Connexions et martingales dans les groupes de Lie, Séminaire de Probabilité XXV | Numdam

5. K.D. Elworthy, W.S. Kendall, Factorisation of Harmonic maps and Brownian motions, in "From local time to global geometry, Physics and Control", ed.Elworthy K.D. , Pitman/Longman p.75-83 (1986) | MR 894524 | Zbl 0615.60073

6. S. Albeverio, R. Hoegh-Krohn, D. Testard, A. Vershik, Factorial representations of path groups, J. F. A. 51, p. 115-131 (1983) | MR 699230 | Zbl 0522.22013

7. B.Y. Chen, Geometry of submanifolds Pure and Applied Mathematics, A Series of monographs and textbooks, N.Y.1973 | MR 353212 | Zbl 0262.53036

8. J. Cheeger, D.G. Ebin, Comparison Theorems in Riemannian Geometry, North Holland Mathematical Library, North Holland Publishing Company, 1975 | MR 458335 | Zbl 0309.53035

9. W.Y. Hsiang, On compact homogeneous minimal submanifolds, Proc.Nat. Acad. Sci. USA 56 (1966) p 5-6 | MR 205203 | Zbl 0178.55904

10. N. Berline, E. Getzler,M. Vergne, Heta-Kernels and Dirac Operators, Springer Verlag (1992) | MR 1215720 | Zbl 0744.58001

11. C. King, C.L. Terng Volume and minimality of submanifolds in path space, in "Global Analysis and Modern Mathematics", K. Uhlenbeck, Publish or Perish (1994)

12. Y. Maeda, S. Rosenberg, P. Tondeur, The mean curvature of gauge orbits, in "Global Analysis and Modern Mathematics", K. Uhlenbeck, Publish or Perish (1994) | MR 1278755 | Zbl 0932.58003